# SDR 96ZZZX920

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Lockheed Martin Aircraft Center Inc, repair station ZJ4R702M
- Aircraft: N229NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46551
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Fs 1420
- Part time: 88,344 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND RIGHT MLG WHEELWELL OUTBOARD PANEL IN SCW 118, FS 1420, HAS A .50 INCH CRACK IN LEFT CORNER.  FABRICATED DOUBLER, STOP DRILLED CRACK, SEALED AND INSTALLED DOUBLER IAW SRM 53-00-01.
